Home > Products > Unit Dose Medications >

APAP ES Extra Strength Non-Aspirin Pain Reliever/Fever Reducer
APAP ES Extra Strength Non-Aspirin Pain Reliever/Fever Reducer


 
Medique Products are conveniently packaged in dosage units. Each unit is equal to a standard recommended dosage. These packs are convenient and perfect for traveling.
Traveler's Supply Price: $1.95
Contains: 12 dose Commissary Pack APAP ES

Product Code: TM175-12
Qty:

Description
 

APAP ES (compares to Extra Strength Tylenol) is a non-aspirin, acetaminophen pain reliever/fever reducer. APAP ES offers effective, temporary relief from minor aches and pains associated with colds, arthritis, headaches, muscle aches, and menstrual cramps, as well as, acting as a fever reducer.

APAP ES is packaged in convenient, tamper resistant, single-dose packets that contain 2 tablets each.

  • Non-aspirin, gentle on your stomach, acetaminophen formula

  • Relieves aches and pains

  • Reduces fever

  • Easy to swallow micro-coated tablets

  • Available in: a 12 dose Commissary Pack, and in Bags of 50, 125, and 250 adult doses


Each tablet contains: Acetaminophen 500mg.


Share your knowledge of this product. Be the first to write a review »